MathSciNet Relay Station
MathSciNet bibliographic data
MR1726302 (2000m:13029) 13D45
Khashyarmanesh, K.; Salarian, Sh. On the associated primes of local cohomology modules. Comm. Algebra 27 (1999), no. 12, 6191–6198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement